# SDR DALA1146089202

- Difficulty date: November 23, 2010
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 43,455 hours, 23,231 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Skate Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT DORSAL TO FUSELAGE ATTACH SKATE ANGLE SPLICE REPAIR PER ERA 487528-14.
